# SDR USAA000695

- Difficulty date: May 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 70 INCHES, FS 328 BETWEEN RBL 56 AND RBL 14.  INSTALLED NEW T-CAP PER SRM 53-10-51.  CORROSION LEVEL 2.  (M)
